# SDR SWAA2023121420047

- Difficulty date: November 10, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR GIRT OUT OF POSITION.<[01] READJUSTED GIRT Z-FOLD AT R-2 DOOR MOUNTED SLIDE. REF B 737 AMM 25-66-01-401.;[02] VERIFIED.
